Title : ( On the generalization of Cayley graphs of commutative rings )
Authors: M. Afkhami , kazem hamidizadeh , Kazem Khashyarmanesh ,Access to full-text not allowed by authors
Abstract
Let R be a commutative ring with unity and R+, U and U∗ be the additive group, multiplicative prime subset of R and U\\{0}. We denote by Cay(R) the cayley graph Cay(R+,U^*). In this paper, we investigate the structure of Cay(R).
Keywords
, Commutative ring, Cayley graph, Diameter, Girth, Planarity@article{paperid:1068794,
author = {M. Afkhami and Hamidizadeh, Kazem and Khashyarmanesh, Kazem},
title = {On the generalization of Cayley graphs of commutative rings},
journal = {Beitrage zur Algebra und Geometrie},
year = {2017},
volume = {58},
number = {2},
month = {July},
issn = {0138-4821},
pages = {395--404},
numpages = {9},
keywords = {Commutative ring; Cayley graph; Diameter; Girth; Planarity},
}
%0 Journal Article
%T On the generalization of Cayley graphs of commutative rings
%A M. Afkhami
%A Hamidizadeh, Kazem
%A Khashyarmanesh, Kazem
%J Beitrage zur Algebra und Geometrie
%@ 0138-4821
%D 2017